# SDR AUS20010423

- Difficulty date: May 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 7003360941
- Condition: Failed
- Location: Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ATTITUDE HEADING REFERENCE SYSTEM (AHRS) FAILED.
